Untitled - Asia Pacific Lottery Association

Comments

Transcription

Untitled - Asia Pacific Lottery Association
6.15am – 1.15pm
1
12.50pm – 5.00pm
Golf (Optional; Hotel breakfast will be packed;
Lunch on your own)
Half-day Tour (Lunch excluded)
6.30pm – 10.00pm
Opening Dinner
9.00am – 9.15am
(15min)
Welcome Addresses
Chiangmai Highlands Golf & Spa Resort
Wat Phra That Doi Suthep; Bhubing Palace
(Dress code: Outdoor, with knees & shoulders
covered (no revealing attire))
Shangri-La Hotel, cabana area
(Dress code: Smart casual (outdoor))


2
3
4
9.15am – 10.05am
(50min)
Keynote 1: Asia, the West & the Logic of One
World
10.05am – 10.35am
10.35am – 11.25am
(50min)
11.25am – 12.15pm
(50min)
Coffee/tea
Keynote 2: Sun Tzu Art of War for Contemporary
Business
Keynote 3: The Mind of the Consumer:
Advertising, What Works, What Doesn’t, and
Why
Lunch
Panel session 1: Lottery Case Studies in
Advertisements & Promotions:
a) In-store Marketing
b) TV & Print Advertising
c) Loyalty & Rewards Programs
d) Sales & Promotion Initiatives & Events
e) Social Media & Mobile
5
12.15pm – 1.45pm
1.45pm – 2.45pm
(60min: 10min*5 +
10min Q&A)
6
2.45pm – 3.45pm
(60min)
In Conversation 1: Doing Well by Doing Good
Pol.Maj.Gen. Attagrit Tharechat, DirectorGeneral, Government Lottery Office,
Thailand
Tan Soo Nan, APLA Chairman & CEO,
Singapore Pools
Prof Kishore Mahbubani, Dean, Lee Kuan Yew
School of Public Policy at National University of
Singapore, and one of Foreign Policy’s Top
Global Thinkers in 2010 & 2011
Professor Dr Foo Check Teck, Chairman, Sun
Tzu Art of War Institute
Neal Estavillo, Managing Director, MediaCom
Malaysia
a)
Victoria Tang, Manager, Retail Distribution
and Operations, Lotterywest
b) Takashi Yoshida, Manager, Lottery Division,
Mizuho Bank
c) Kevin Downes, Sales and Marketing
Manager, Scientific Games
d) Emilia Mazur, Corporate Communications
Manager, Lotto New Zealand
e) Jennifer Westbury, Executive Vice
President, Sales & Customer Development,
Pollard Banknote
Venus Asavasitthithavorn, Corporate
Communications Director, SCG (Siam Cement
Group) and Erin Lyon, Executive Director, CSR
Asia
Moderators: Jean-Luc Moner-Banet, President,
WLA and Jan Stewart, CEO, Lotterywest
7
3.45pm – 4.15pm
4.15pm – 5.00pm
(45min: 10min*3 +
15min Q&A)
Evening
8
9
10
11
12
Coffee/tea
Industry Updates: New Developments in
Business & Regulatory Environment:
a) Australia
b) China
c) India
a)
b)
c)
Sue van der Merwe, General Manager Group Lottery Operations, Tatts Lotteries
Yu Wenjun, Deputy Director –General,
China Welfare Lottery
Kapil Khanna, CEO, Future Gaming
Solutions India
Free and easy
9.00am – 9.50am
(50min)
9.50am – 10.40am
(50min)
10.40am – 11.10am
11.10am – 12.10pm
(60min: 10min*5 +
10min Q&A)
Keynote 4: Kiss, Bow or Shake Hands®: Building
Relationships in Asia & around the World
Keynote 5: Best Practices in Retail Distribution:
Lessons from European Lotteries
Coffee/tea
Panel session 2: The Lottery’s Experience in
Retail Distribution
a) Retailer Management
b) Productivity Improvements
c) Developing New Customer Segments
d) Planning of Outlet Locations
e) Retail Distribution on the Internet
12.10pm – 1.50pm
1.50pm – 2.50pm
(60min)
Lunch
In Conversation 2: Talent Management,
Succession Planning, Staff Retention, Motivation
& Learning
2.50pm – 3.40pm
(50min: 10min*4 +
10min Q&A)
Panel session 3: Harnessing the People Power –
Lotteries’ Management of Human Resource:
a) Staff Training
b) Talent Management & Succession Planning
c) Engaging Staff in Community Work
d) An integrated approach to People and
Organisational Development
3.40pm – 4.10pm
Coffee/tea
Terri Morrison, Co-Author of the bestselling
“Kiss, Bow or Shake Hands®” book series
Jean-Luc Moner-Banet, President, World
Lottery Association (WLA)
a) Pol.Maj.Gen. Attagrit Tharechat, DirectorGeneral, Government Lottery Office,
Thailand
b) Anil Chandrapati, Regional Account Director
– Asia Pacific, GTECH
c) Shan Tie, Vice President, China Sports
Lottery Technology Group
d) Marios Mitromaras, General Manager Asia &
Deputy Managing Director Asia Pacific,
INTRALOT
e) Mike Veverka, CEO & Founder, Jumbo
Interactive
Dr Niramol Jindanuwat, Country Human
Resources Manager, IBM Thailand and Paul
O'Malley, Senior Partner, Asia Middle East
Turkey and Africa business leader for Employee
Health & Benefits, Mercer
Moderators: Bill Thorburn, Chief Operating
Officer, Tatts Lotteries and Seah Chin Siong,
Deputy CEO, Singapore Pools
a) Gilbert Cheng, Head of Retail, Channels
and Organisational Development, Hong
Kong Jockey Club
b) John Teo, Chief Financial Officer,
Singapore Pools
c) Beh Swan Swan, Head of CSR & CIO,
Magnum
d) Rebecca McNeilage, Manager, Marketing
Projects, Lotterywest
13
4.10pm – 5.00pm
(50min: 10min*4 +
10min Q&A)
Development of Lotteries in Asia-Pacific
a) French Polynesia
b) Philippines
c) Sri Lanka
d) Vietnam
a)
b)
c)
d)
Evening
14
15
16
17
18
Thierry Gabarret, Deputy General
Manager, La Pacifique des Jeux
Julieta Aseo, Assistant General Manager,
Philippine Charity Sweepstakes
Chanaka Dodangodage Damminda,
Assistant General Manager (Marketing),
Development Lotteries Board, Sri Lanka
Nguyen Thanh Dam, Deputy General
Director, Vietnam Lottery Company
Free and easy
9.00am – 9.50am
(50min)
9.50am – 10.40am
(50min)
10.40am – 11.10am
11.10am – 12.25pm
(75min)
Keynote 6: Insights on Consumer Behaviour
across Cultures
Keynote 7: Gamification: Playing your Digital
Cards Right
Coffee/tea
Debate: Lotteries which pursue aggressive
selling tactics are acting against responsible
gaming principles
12.25pm–12.35pm
(10min)
12.35pm – 12.45pm
(10min)
12.45pm – 2.15pm
2.30pm – 4.00pm
6.30pm – 10.00pm
Promotion of World Lottery Summit 2014 in
Rome, Italy
Promotion of APLA/WLA Seminar 2014 in
Manila, Philippines
Lunch
APLA AGM
Closing Dinner
^6.45am – 1.00pm
Networking Day (Lunch included)
Prof Chiu Chi-Yue, Research Director, Institute
on Asian Consumer Insight
Simon Collins, ASEAN Digital Strategy Lead,
Accenture Interactive
Proposition:

Emilia Mazur, Corporate Communications
Manager, Lotto New Zealand

Gilbert Cheng, Head of Retail, Channels
and Organisational Development, Hong
Kong Jockey Club
Opposition:

Sue van der Merwe, General Manager Group Lottery Operations, Tatts Lotteries

Alan Lim, State Manager, Magnum
Moderator: Seah Chin Siong, Deputy CEO,
Singapore Pools
Jean-Luc Moner-Banet, President, WLA
Mabel Mamba, Director, Philippine Charity
Sweepstakes Office
Venue: Lanna Ballroom 1
Old Chiang Mai Cultural Center
(Dress code: Smart Casual (outdoor), pants for
ladies)
Note: Start time is pick-up time at hotel; End time is drop-off time at hotel.
Mae Sa Elephant Camp
(Dress code: Outdoor)
Social Programme
 Golf at Chiangmai Highlands Golf and Spa Resort (18 Nov, lunch excluded) <optional>:
This is one of the best golf courses in Chiang Mai. Surrounded by panoramic mountain views and lush tropical
jungle, this challenging Schmidt – Curley designed layout with rolling fairway and flashes of bunkers guarding the
greens awaits your golfing experience.
 Half-day Tour (18 Nov, lunch excluded) <Included in registration fee>:
Visit Chiang Mai's top landmark, Wat Phra That Doi Suthep, a golden temple containing Buddha's relics,
established in 1383 and located 3,520 feet above sea level, with an exhilarating view of Chiang Mai city and
surrounding countryside. Also visit Bhubing Palace, a royal residence to the Royal Family while visiting north,
famous for its gardens of roses and ferns.
Dress code: Outdoor, with knees & shoulders covered (no revealing attire)
 Opening Dinner (18 Nov):
A sumptuous spread of BBQ buffet at the cabana area of Shangri-La Hotel, offering a spectacular showcase of
both local & international cuisine. Enjoy dinner in natural cool comfort during Chiang Mai’s best weather of the
year in November, along with traditional northern Thai music and performances.
Dress code: Smart casual (outdoor)
 Closing Dinner (21 Nov):
Enjoy Lanna-style dining experience with a Khan Toke dinner under moonlit sky at Old Chiang Mai Cultural
Center. A traditional northern Thai style of dining, a Khan Toke is a raised tray to keep food served at a level
higher than the ground on special occasions for guests. Several traditional performances will be shown during the
meal where guests are welcomed to participate in the dance.
Dress code: Smart casual (outdoor), pants for ladies
 Networking Day (22 Nov, lunch included):
Visit Mae Sa Elephant Camp and have a chance to feed elephants and watch elephant shows. Home to one of
the largest assemblies of elephants in north Thailand, the camp conserves and breeds elephants in a natural and
healthy environment, to help address the dwindling number of Asian elephants in the wild. (A separate fee is
payable if you wish to take a ride on an elephant through the tropical jungle). Take a time to rest and relax while
having lunch at one of Chiang Mai’s butterfly and orchid farm on the way back to the hotel.
Dress code: Outdoor
Accompanying Persons’ Programme
 Baan Celadon – Thai Silk Village – Cotton Chic (19 Nov, morning, lunch excluded):
Admire the famous ceramics of Northern Thailand, Celadon – an iconic pale green ware, and learn the process of
making one at Baan Celadon. Later, visit Thai Silk Village and see the demonstration of silk weaving. Enjoy
shopping for silk products or ordering made-to-order silk suits. Finish the programme at Cotton Chic, a lovely
cotton house offering various products and clothes specially made from delicate cotton.
Dress code: Casual
 Bo Sang Umbrella Village – Baan Jang Nak – Gems Gallery (20 Nov, morning, lunch excluded):
Enjoy painting your ideas on colorful umbrellas at the famous Bo Sang Umbrella Village to start the day. Then,
visit Baan Jang Nak, a home of elephant wood carving where elephants come to life with craftsmen’s excellent
stylistic skills. End the day at Gems Gallery where you can find elegant jewelry and accessories at affordable
prices.
Dress code: Casual
Monday 18 November 2013
6.15am – 1.15pm
12.50pm – 5.00pm
6.30pm – 10.00pm
Tuesday 19 November 2013
8.00am – 1.00pm
Golf (Optional; Hotel breakfast will be
packed; Lunch on your own)
Half-day Tour (Lunch excluded)
Opening Dinner
Chiangmai Highlands Golf & Spa Resort
Wat Phra That Doi Suthep; Bhubing Palace
Shangri-La Hotel, cabana area
Accompanying Persons’ Programme – Day 1
(Lunch excluded)
Bann Celadon – Thai Silk Village –
Cotton Chic
Wednesday 20 November 2013
8.00am – 1.00pm
Accompanying Persons’ Programme – Day 2
(Lunch excluded)
Thursday 21 November 2013
6.30pm – 10.00pm
Closing Dinner
Friday 22 November 2013
6.45am – 1.00pm
Networking Day (Lunch included)
Note: Start time is pick-up time at hotel; End time is drop-off time at hotel.
Bo Sang Umbrella Village –
Baan Jang Nak – Gems Gallery
Old Chiang Mai Cultural Center
Mae Sa Elephant Camp

Similar documents

Program updated – as at 25 Sep 2013

Program updated – as at 25 Sep 2013 In Conversation: "Doing Well by Doing Good"

More information